Talk

Advanced search

Ranitidine and pain relief.

(3 Posts)
RachieS1986 Tue 21-Jul-15 22:13:48

Hi just wondering if anyone elses dc has ever been sick when taking ranitidine and the like of calpol in close proximity.
ds2 is taking ranitidine 3 times a day for reflux. his last dose is at bedtime. he was sick a couple of nights that he had calpol or nurofen for teething. I thought it was the pain relief that was making him vomit but theb realised it only ever happened at night if he had the ranitidine and then a while later had the pain relief. However one night he had it the other way round and there was no vomiting.

has anyone ever experienced this before?

Stubbed Tue 21-Jul-15 22:15:39

More likely that the reflux is causing the vomiting, no?

Try it the other way round for a while if you think it works better I don't see the harm

Haggisfish Tue 21-Jul-15 22:16:42

Ibuprofen often irritates my dcs stomachs.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now